| Model Number |
M00545271 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a rx locking / biopsy cap was to be used in the duodenum during an endoscopic retrograde cholangiopancreatography (ercp) on (b)(6) 2023.During the procedure, while passing a hydratome 44, the white sponge within the transparent biopsy cap was dislodged in the scope.The sponge was successfully removed from the scope with forceps.A water soluble lubricant was not applied to the rx locking device biopsy cap prior to use.Another rx locking / biopsy cap was used to complete the procedure.There was no patient complication as a result of this event.
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0501 captures the reportable event of the white sponge within the clear biopsy cap had been dislodged.